# SDR DALA2023062305080

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 53,839 hours, 38,609 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER LOCATED AT THE AFT CARGO DOOR-AFT FRAME (FS 994 AND STR 26R) IS DAMAGED ON THE EXTERIOR SURFACE. SUMMARY OF NRC 00477: REPAIR DOUBLER LOCATED AT THE AFT CARGO DOOR AFT-FRAME (FS 994 AND STR 26R) WAS REPLACED PER B717-200 SRM 53-20-15-2R PRODECURE 11 (PERMANENT REPAIR). PERFORM VISUAL INSPECTION INTIAL AT 8000 CYCLES AND REPETITIVE EVERY 8000 CYCLES PER B717-200 SRM 53-20-15-2R PROCEDURE 11 REPAIR 11 STEP 7 TABLE 202 OPTION 1. (LP #2829539)
